MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 24F; FEEDING DEVICE

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 24F; FEEDING DEVICE
Model Number 000724
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date (06/2023).
 
Event or Problem Description
It was reported that two months post g-tube placement, the balloon allegedly broke.It was further reported that the g-tube was required to be removed.There was no reported patient injury.
 
Event or Problem Description
It was reported that approximately two months post gastrostomy tube placement, the balloon of the tube allegedly ruptured with sterilized water leak and leads to a dislodgement.Reportedly, the device was removed and replaced.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: a sample evaluation could not be performed, as the device was not returned.Therefore, the investigation is inconclusive for the reported fluid leak, break and device dislodgment or dislocated issue.A definite root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4(expiry date: 06/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TRI-FUNNEL REPL GAST 24F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10007835
Report Number3006260740-2020-01528
Device Sequence Number2749833
Product Code KNT
UDI-Device Identifier00801741037177
UDI-Public(01)00801741037177
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000724
Device Catalogue Number000724
Device Lot NumberNGDW1641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1